| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy date detail of product: item #: 0104223190, item name: anatomical shoulder reverse, humeral cup, +9, retro, lot # 2902681.The manufacturer did not receive x-rays but received other source documents for review.The device has not been received for investigation as the patient has not been revised yet.The device history records were reviewed and found to be conforming.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
Event or Problem Description
It was reported that following dislocation revision surgery is planned on unknown date.
Event or Problem Description
No change to previously reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2019-00482, 0009613350-2019-00481.
Event or Problem Description
Please refer to report 0009613350-2019-00482.
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Additional and corrected information are filled in the following fields: additional: h2 - h6.Correction: b4 - g4 - g7 - h10.Trend analysis: no trend has been identified.Event description: it was reported that the patient was initially implanted with a shoulder prosthesis and was revised on (b)(6) 2018 due to dislocation (see (b)(4)).Now there is a planned revision surgery due to another dislocation.Review of received data: no medical data such as x-rays, surgical notes or any other case-relevant documents received.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: all involved devices are intended for treatment.Dhr review: the quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.Conclusion: the investigation results did not identify a non-conformance or a complaint out of box (coob).The quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.Neither x-rays, operative notes nor office visit notes were received; therefore the condition of the implants is unknown.Patient factors that may affect the performance of the components such as bone quality, activity level, type of activity (low impact vs.High impact), and relevant medical history are unknown.Adherence to rehabilitation protocol is unknown.Moreover, as no x-rays have been recieved, the correct implant positioning cannot be assessed.Due to the lack of information, it cannot be assessed which components dislocated or whether a disassociation has happened.In conclusion, due to significant lack of information, it is impossible to perform a meaningful analysis of the reported event.Therefore, an exact root cause cannot be determined.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).